Jump to content

MikeO

Members
  • Posts

    234
  • Joined

  • Last visited

About MikeO

Contact Methods

  • Website URL
    test

Profile Information

  • Gender
    Male
  • Location
    Wisconsin

Recent Profile Visitors

275 profile views

MikeO's Achievements

Community Regular

Community Regular (8/14)

  • One Month Later Rare
  • Week One Done Rare
  • Dedicated Rare
  • Collaborator Rare
  • First Post Rare

Recent Badges

0

Reputation

  1. Hi @NathanI do go thru this as well at times but is a tough one to completely figure out for me at least. I used to get POTS like symptoms and stairs could be a challenge my heart rate would jump to 132, fatigue was awful and would be short of breath. My Docs finally figured out i was having a reaction to one of my bp drugs (Lisinopril) and since i have withdrawn from it at least my POTS (tachy when in an upright position) like symptoms went away. I do still run into issues on a bad day or when my bp is too low and will be fatigued and short of breath I do have Neurogenic Orthostatic Hypotension so yes dysautonomia is getting me. (I have passed out going down the stairs as well so be careful) And in the past same thing would happen but was heart related. Have you had or talked with your doctors about having a stress test? if you are having a cardiac issues the test will ferret it out. Also if i get dehydrated i will run into the same symptoms so keeping up on fluids for us dysautonomia folks is important as well.
  2. Yes we are working on it. my bp tonight is 99/68 this morning was 134/87. rehab was 170/98 and 156/89 so go figure.
  3. Girls @cmep37@Rexie@PistolI finally got it. I am blushing . @Rexieso this really works for dry eyes? and won't interact with current meds?
  4. Just giving heads up that Dr Dotson is being reported to have retired and is no longer available at the Aurora Health Grafton WI facility. Started to see tons of complaints on Facebook over this as folks appointments are being canceled (even with only 1 day notice) and no clear referral as were to go to be seen. Also med renewals are being reported to being denied. This is going to be tough for a lot of people in Wisconsin.
  5. So sorry @Pistolyou have to go thru this. Keep faith it will only get better.
  6. Don't know if this works but i am game to try it.
  7. RN's at rehab must think the same thing and sent in a report to my Cardiologist. They called this morning and are having me come in.
  8. if it is any comfort we all wear masks in cardio rehab. Most have other issues like (allergies, COPD, diabetes, ect...) we all sweat and palpitate like we would normally do while exerting ourselves while not wearing one. No one has had a reaction to wearing the mask. RN's also monitor our O2 and you can clearly no change in the readings with the mask on.
  9. Day 4 of rehab went pretty well. I switched my meds to just before bed in hopes that i would have better bp readings in the morning rehab sessions. Seems to be working i squeezed a 166/90 pre exercise and a 146/89 post exercise. still well over goal but i step at a time.
  10. Oh @cmep37I hope this solves your issue. Luv your sense of humour. Hugs...
  11. I can relate to your symptoms. On a bad day it feels like i am trying to pump molasses thru my veins. I will also get badly fatigued. Keeping up on fluids is one thing that does help me and my providers constantly are reminding me to do so. I do take metoprolol er succinate (is one of the few drugs i have had no issues with). Like @MomtoGiulianamentioned staying upright is important, I would add getting (staying active) and some kinda exercise during the week will go a long way. I would try the compression stockings (i can't use them b/c of my PVD) but in the past they did make my legs feel better.
  12. Oh @cmep37 now you you are going into girl territory i best not say too much Lol....But isn't cramping a symptom of endometriosis?
  13. @cmep37I had bad cramps due to a reaction/side effect of certain drugs. Now i get them just after my first cup of coffee in the morning. Are you getting gassy as well? any new stress?
  14. I get a quick sharp shooting pain from time to time but then i also get angina attacks that last a bit longer or should i say long enough to take a nitro tab. If your pains have increased in frequency i would bring this up with your Dr. Last rash that i had we found a blockage.
  15. @RexieI am so jealous your Camaro has AC mine doesn't. I do get really chilled as well but saying that i can go to be really stinking hot (long johns are standard issue) nothing like walking into the local speed shop all bundled while the counter girl is half naked (explaining why i was wrapped was a bit awkward) What i have been able to do is catch my temp swings while i am feeling cold vs hot. My normal temp hangs around 97.1 when i am cold it drops to 96.5 and when i am hot it is a normal 98.6. Might be helpful to check our temps? So yes my faint and fall practitioner does take symptoms seriously guess i am lucky that way. We looked at the usual culprits (infection, thyroid etc...) came up empty. So what does that leave left? an offending drug side effect, broken (ANS) can't really fix that, poor circulation (Peripheral artery disease) can't fix that either. So we focus on what makes me feel better (and yes it sucks that i would even have to deal with this) on a really bad day a hot shower works, 15 mins on the treadmill also works. I hope you can make some headway with your practitioner.
×
×
  • Create New...